Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Displaythis

What's this on my lips part III...continuing with accutane

Recommended Posts

For those who may be sufferng with the same thing or were wondering what i had, i went to the dermatologist today and she said it was herpes on my lips along with a minor infection.

She prescribed me 500mg od Valtrex for five days and suggested i continue with accutane. YAY for the continuing with the accutane part.

So kids if you see your lips looking like mine (i posted my pics on some other post here) it's probably HERPES since accutane suppresses your immune system.

But is this okay? taking 500mg for five days and 80mg/day on accutane...hmmm if the Doc said so

Share this post


Link to post
Share on other sites

You'll be fine for just five days of Valtrex. Glad you got the lip problem figured out!

Share this post


Link to post
Share on other sites

howd u get herpes if youve never even been kissed??

my doc thought an eczema breakout on accutane was herpes so he did a test which came back negative. i new it was induced by the accutane. jsut dryness. urs may be the same. from not moisturizing.

it was oozing yellow too like urs, it was "accutane induced atopic dermatitis" not herpes. ask your derm to do a test on the exudate or find a better doctor.

Share this post


Link to post
Share on other sites

Herpes isn't only spread by kissing. Some kids get it from their moms during birth. Some get it from shared eating utensils, towels, and the like. Herpes type I that is. Type II is the one that can be sexually spread but it isn't just spread sexually, it's the one that primarily shows up on the genitals.

Share this post


Link to post
Share on other sites
howd u get herpes if youve never even been kissed??

my doc thought an eczema breakout on accutane was herpes so he did a test which came back negative. i new it was induced by the accutane. jsut dryness. urs may be the same. from not moisturizing.

it was oozing yellow too like urs, it was "accutane induced atopic dermatitis" not herpes. ask your derm to do a test on the exudate or find a better doctor.

Well one word for your first question: The sharking of blunt. =-)

Nah, it cant be ezcema 'cause i have been using the moisturizer out there, Aquaphor. Your LIPS waz oozing yellow stuff too? After looking at the atopic dermatitis, i definitely don't have that.

Finding another doctor is the worst thing someone can do UNLESS the doc is REALLY imcopetent. Why change doctors when the current knows your years of your history....thanks for the advice though

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×